MathSciNet Relay Station
MathSciNet bibliographic data
MR1052088 65M12 (35L65 39A12 76L05)
Chern, I-Liang Large-time behavior of solutions of Lax-Friedrichs finite difference equations for hyperbolic systems of conservation laws. Math. Comp. 56 (1991), no. 193, 107–118.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement